# SDR 96ZZZX2454

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2216U
- Make and model: Cessna U206F
- Aircraft serial: U20602355
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 0107P5
- Condition: Leads Shorting
- Location: Pitch Servo
- Component: Stec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO MOTOR LEADS SHORTING TO FRAME OF PITCH SERVO ONLY WHEN TORQUE APPLIED ON MOTOR WHICH CAUSES PITCH OSCILLATION, PLUS OR MINUS 1,500 FEET/MINUTE.  SUBMITTER RECOMMENDS ROUTING TO PREVENT TOUCHING FRAME.
